MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D432
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient was scheduled for an implantable cardioverter defibrillator (icd) to cardiac resynchronization therapy defibrillator (crt-d) upgrade procedure with conduction system pacing (csp) lead placement.Csp lead placement was attempted, but there was no capture.The lv lead was removed, and the original icd was placed back into the pocket.Prior to the procedure, in-range shock impedances were noted.After placing the original icd back into the pocket, a low out-of-range shock impedance measurement of 0 ohms was observed.Visual inspection of the chronic right ventricular (rv) defibrillation lead confirmed there was no visible damage, and the physician opted to connect the chronic rv lead with the new icd.A low out-of-range shock impedance measurement of 0 ohms persisted with this new icd, and technical services (ts) was consulted for troubleshooting.Ts recommended turning off the electrocautery grounding pad, which resolved the out-of-range shock impedance measurement.The procedure was completed, and this icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
RESONATE? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50600901
Report Number2124215-2026-46787
Device Sequence Number13444873
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)280429
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number649223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale